# SDR ASAA2013061795315

- Difficulty date: June 17, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 48,116 hours, 26,986 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: 65482499
- Condition: Chafed
- Location: Bs 1022-1048
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT VERTICAL ACCESS PANEL 9501, LOWER RETAINING FLANGE CHAFED REMOVED, FABRICATED AND INSTALLED NEW RETAINER IAW SRM 53-30-01.
